|HIV meds & Anti-Inflammitory med
Feb 25, 2009
I've been taking Atripla for almost 18 months now. Also, I have been having lower back pain and my PCP perscribed Diclofenac Sodium 100mg. I took the perscription meds for 11 day becasue the PHx instructions said that the medication shouldn't be taken for more than 10 days. Would this medication have any adverse effects on my kidneys and/or interfer with my HIV med?
| Response from Dr. Henry
Short term use of diclofenac should be OK with Atripla both from side effect and effectiveness standpoint. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Licking Penis Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Fingering Worried I Have HIV
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
- Shingles After Blowjob Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.